# SDR DXTA2024100900780

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N458QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500708
- Aircraft time: 1,880 hours, 1,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTING STAYS ON WITH SWITCH IN ARMED POSITION. CORRECTIVE ACTION: REMOVED AND REPLACED #1 AND#2 EMERGENCY BATTERIES IAW EMB-505 AMM 33-52-01/400. OPS CHECKS GOOD IAW EMB-505 AMM 33-52-01-701-801A.
